# SDR CALA2024122403152

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 75,992 hours, 33,127 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C232471
- Condition: Missing
- Location: Zone 600
- Part time: 1,879 hours, 957 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL FILLER CAP NOT INSTALLED. CREW APPLIED STICKER NO LEAKS OR DAMAGE NOTED DISPATCH DESK: 38   NAME: JL DATE: 22-DEC-24- DEFERRED DIRECTLY BY TOMC PERFORMED TASK 28-25-41-400-005-A TO REPLACE MISSING FUEL CAP. CORRECT PART INSTALLED AND LOGGED. PARTS USED: 31-2825-9-0001,QTY :1ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356555 SN OFF 2471CAP, COUPLING R OFF 31-2825-9-0001 2471 ON 31-2825-9-0001 0423
